Diophantische Ungleichungen. I. Zur Gleichverteilung Modulo Eins

J. G. van der Corput Groningen

TBD mathscidoc:1701.33764

Acta Mathematica, 56, (1), 373-456, 1931.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 179 downloads ] [ 0 comments ]
@inproceedings{j.1931diophantische,
  title={Diophantische Ungleichungen. I. Zur Gleichverteilung Modulo Eins},
  author={J. G. van der Corput},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203057320132473},
  booktitle={Acta Mathematica},
  volume={56},
  number={1},
  pages={373-456},
  year={1931},
}
J. G. van der Corput. Diophantische Ungleichungen. I. Zur Gleichverteilung Modulo Eins. 1931. Vol. 56. In Acta Mathematica. pp.373-456. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203057320132473.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved